# SDR CALA2025090208372

- Difficulty date: August 30, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N33284
- Make and model: Boeing 737824
- Aircraft serial: 31635
- Aircraft time: 66,203 hours, 24,624 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 141A83125
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED AND REPLACED SUPPORT ANGLE ATTACHED TO INNER CHORD IAW SRM 51-40-02-0G-0 AND DWG 141A8312.  REMOVED AND REPLACED SUPPORT ANGLE ATTACHED TO INNER CHORD IAW SRM 51-40-02-0G-0 AND DWG 141A8312.
